RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1961, Volume 16, Issue 5(101)  


The abstract theory of automata
V. M. Glushkov
3
On imbedding, continuation and approximation theorems for differentiable functions of several variables
S. M. Nikol'skii
63
Quasi-linear second-order parabolic equations with many independent variables
O. A. Oleinik, S. N. Kruzhkov
115

Scientific notes and problems
Semi-groups of isotone transformations
L. M. Gluskin
157
On the definition of hypo-elliptic equations
E. A. Gorin, V. V. Grushin
163
Functions of Hermitian operators
R. S. Ismagilov
167
Monotone functionals and the existence of primitive
P. P. Korovkin
169
Note on an algorithm for making the boundary correction
V. S. Korolyuk, É. R. Nitskaya
171
On a theorem of A. I. Plessner
V. L. Levin
177
On the theorem of uniqueness of the solution of the abstract Cauchy problem
Yu. I. Lyubich
181
Investigation of domains of class $\Sigma$
L. Ya. Makarova
183
Remark on quasi-invariant measure
B. S. Mityagin
191
Approximation of analytic functions by rational functions
V. Ya. Pan
195
Necessary conditions for the existence of a transformation operator for fourth-order equations
L. A. Sakhnovich
199
Generalization of a theorem of H. Poincaré on the non-existence of limit cycles and some other results
V. F. Tkachev
205
Topological $ZA$-groups satisfying the minimality condition for closed subgroups
V. S. Charin
209

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
215
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
On imbedding theorems in spaces of differentiable functions
O. V. Besov
217
Some examples of parabolic systems of equations
N. D. Vvedenskaya
218
A general method for spectral analysis of linear representations
D. P. Zhelobenko
220
A certain class of differential operators
B. P. Paneah
221

Mathematical Events in the USSR
Vladimir Abramovich Tartakovskii (photo)
Vladimir Abramovich Tartakovskii (on his sixtieth birthday)
Yu. V. Linnik, E. S. Lyapin, V. A. Yakubovich
225
Zaid Ismailovich Khalilov (photo)
Zaid Ismailovich Khalilov (on his fiftieth birthday)
G. N. Ageev
231
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019